# SDR UALA2011082204482

- Difficulty date: August 20, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 65,201 hours, 11,822 cycles
- Engine: Pwa PW4077
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG R CTR FUEL PUMP INOP.  MESSAGE 28-12021 ELCU CTR R OVRD FUEL PUMP IN P200 IS OPEN. -INF- :BOEING AHM REPORTS MMSG 28-12011 REF FIM 28-22 TASK 815.  ACCOMPLISHED FIM 28-22 TASK 815. MESSAGE CLEARED OK.
